# SDR ABXA9600059

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED SEAT TRACK ROW 'F', STATION 857 ROW 'B', STATION 420, STATION 500, ROW 'C', STATIONS 1470-1490, ROW 'F', STATION 950 AND STATIONS 990-1300 HAVE CORROSION, ARE CHAFED, AND HAVE WORN SCALLOPS.  FABRICATED DUAL SEAT TRACKS AT NUMEROUS ROWS AND STATIONS IAW ABX REA D853-12705MR.
